# SDR AALA201803019016

- Difficulty date: February 24, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 55,675 hours, 22,450 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LEFT SLIDING COCKPIT WINDOW HARD TO CLOSE/LOCK.  ADJUSTED LEFT SLIDING COCKPIT WINDOW IAW AMM 56-12-11.
